Order Article Reprints
Journal: Mathematics, 2021
Volume: 9
Number: 1204
Article:
The Novel Integral Homotopy Expansive Method
Authors:
by
Uriel Filobello-Nino, Hector Vazquez-Leal, Jesus Huerta-Chua, Jaime Ramirez-Angulo, Darwin Mayorga-Cruz and Rogelio Alejandro Callejas-Molina
Link:
https://www.mdpi.com/2227-7390/9/11/1204
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.